# SDR IXXA20150330070

- Difficulty date: December 23, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice Plate
- Part number: 114T0223
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  WING LE FRONT SPAR UPPER SPAR CAP CORRODED AT LES 472.  R & R SECTION OF UPPER SPAR CAP, UPPER SPLICE PLATE, FROM LES 450 - 506 IAW 47089REA18.
